# SDR ASAA0742007

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 34,869 hours, 19,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Aft Flap
- Component: Aft Flap
- Component part number: 6546435340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB AFT FLAP HAS 2 EACH DENTS AT OB END OF UPPER SURFACE.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51 70 10 REPAIR 2.
